Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suggest treatment for Lichen pigmentosus

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5790 Questions
Sir , i m 27 year lady . Got some discoloration on neck nearly one year back and later came on face mainly near perioral region. was disgnosed as LP pigmentosis.. what are the various treatment options avaible ? oral , systemic or anything ? colchicine group drugs effective ? i m unmarried and now they are seeing marriage in home . i am even a student in medical profession.
Posted Sat, 15 Feb 2014 in Pigmentation Problems
Answered by Dr. Rahul Kumar 30 minutes later
Brief Answer: Steroids are recommended Detailed Answer: Hello, Thanks for the query. Lichen pigmentosus is an auto immune disorder. The modality of treatment depends on area of involvement. If less than 20% body area is involved topical therapy is best while for greater area of involvement oral therapy is given. Steroids are the drug of choice both topically as well as oral. Please don't think about cholchicine. It has many side effects. Better start with topical steroids like betamethasone cream. Let me know if you have any other doubts. Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor